# SDR MASA2011012501784

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 11,889 hours, 8,622 cycles
- System (JASC): 5240 · Service Doors
- Part: Sill
- Condition: Dirty
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL/LATCH HOLES DIRTY/FLOODED.  CLEANED SERVICE DOOR SILL/LATCH HOLES, NO DEFECTS NOTED.
